| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, SMALL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems (b)(4) that an ar-9236-01pp glenoid tray peg broke off.This occurred during use in a case with no patient effect."the central peg broke when the surgeon was removing the trial from the patient's prepped glenoid (so the patient was involved).The central peg was easily removed from the patient after it broke off.".
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error due to excessive force during use.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was received.